MathSciNet Relay Station
MathSciNet bibliographic data
MR126414 (23 #A3710) 10.09 (10.31)
Erdős, P.; Rényi, A. On Cantor's series with convergent $\sum 1/q\sb{n}$. Ann. Univ. Sci. Budapest. Eötvös. Sect. Math. 2 1959 93–109.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement